# SDR 20000414AP001

- Difficulty date: March 13, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT BL 0 STATION 297 TO 348.5 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW SAAB 340B SRM 53-70-60 AND SAAB REPAIR STATEMENT 72SDS0795.  AIRCRAFT RETURNED TO SERVICE.  (M)
